# SDR R61A201601270085

- Difficulty date: January 27, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 21,493 hours, 17,016 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 83-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK STRINGER 20L BETWEEN FRAMES 83-84 FOUND CORRODED.  MAINTENANCE REPAIRED IAW ETD 2016-170-010463.
